Jump to content
Clubplanet Nightlife Community
Sign in to follow this  
weyes

how long does your period usually last?

how long does your period usually last?  

6 members have voted

  1. 1. how long does your period usually last?

    • 2-3 days
      1
    • 3-4 days
      1
    • 4-5 days
      2
    • 5-6 days
      1
    • 6-7 days
      1


Recommended Posts

a few years ago, i lost my period altogether, and boy, was i excited :aright: . one doctor i went to said it wasn't a big deal, but another said i should go on the pill to bring it back, and my mom was freaking out that i wasn't menstruating, so, here i am, on the pill, and thereby bleeding again :no: .

anyway, i also have my mom to thank for some shitty genes :rolleyes: . those that used to give me a really heavy flow, and cramps that hurt so badly i used to have to sneak out of high school to go home, take off all my clothes, lie on the cold bathroom floor naked, and fall asleep to feel better. o, percoset worked too. but if those bullshit women on tv say anything about midol working one more time :mad: i swear i will smack them. my period used to always be 7 days, too, just like my mom's. now that i'm on the pill, i only take prescription painkillers the first few days (not narcotics) and every once in a while, i'll catch a break and it'll last for six. it's barely there at all the last few days, but enough to be a pain :no: . how long does yours usually last?

Share this post


Link to post
Share on other sites
Originally posted by perns2002

Midol works, I take 4 the first time and then two every 2 hours and I am alright.

They say after your first child u will not have cramps and longer..........

Yeah, but who wants to have a baby to get rid of cramps?? NOT ME!!

Weyes....I used to have mine for 9 days (really heavy and CRAMPY) but they put me on the pill and it's much lighter and only lasts about 5 days (even though all my friends get it for 2 or 3)...and I still carmp, but nothing Extra Stength Midol can't take care of....but I agree with perns...I need at least 3 for it to work...usually 4.:(

Share this post


Link to post
Share on other sites

Ok, all I can say: weyes, be careful taking the pill if you have had already problems with your period staying away for some time. I got on the pill when I was about 16. Took it for more or less 6 years straight. As I wasn't in a relationship, I thought it would be a good idea to stop for a while to just get my body through a "normal" cycle. Well, what a surprise, I didn't get my period for about 3 years unless I went to see the doctor and got shots. Luckily it returned to normal...although yes, now I do have very severe cramps the first two days plus I can hardly walk straight when I ovulate. I usually use pain killers (cant' remember the name now, but it's something specifically for periods).

Share this post


Link to post
Share on other sites

Im on the pill & my shit is still messed up...sometimes I get my period for 2 days with no cramps nothing & other months I get it for like 9 days & Im in horrible pain the pill sucks I think it screwed me up even more BUT I did hear about this new form of the pill it's a patch :confused:.....I wonder if it actually works has anyone else heard about it ??

Share this post


Link to post
Share on other sites
Guest gabo

about 5-6 days. and the flow is heavy on the second to third day!

ugh I hate getting my period

:D

Share this post


Link to post
Share on other sites
Guest gabo
Originally posted by perns2002

:lol3: funny............

You have no clue.

well know I dont... but I have had many pmsing girlfriends.

Share this post


Link to post
Share on other sites
Originally posted by sweetie029

BUT I did hear about this new form of the pill it's a patch :confused:.....I wonder if it actually works has anyone else heard about it ??

<--only 2 days.

I heard about the patch, supposedly its supposed to work well and be worth the cost and has less side effects.

Share this post


Link to post
Share on other sites

mine usually lasts about 6-7 days and i get bad cramps on the first day unless i take a few advil BEFORE it starts to even have signs of hurting, if i wait till after the cramps start then there is no turning back!

and i hate it sooo much it is so irregular all the time. scares the shit out of me every month.. it will be in the middle of the month, then the next month like 2 weeks later, sometimes skip a month and then the beg of the next its just all wack!

anyone know of anything to do to make it more regular?

Share this post


Link to post
Share on other sites
Originally posted by girlhopeful

anyone know of anything to do to make it more regular?

i dont think there is anything you can do, mine was like that from when i first got it to about two years ago...first got it when i was 8 and it finally got regular when i turned 17...now at 19, i know know i get it either the 24th or the 4th of the month

Share this post


Link to post
Share on other sites
Originally posted by girlhopeful

anyone know of anything to do to make it more regular?

the pill is often prescribed solely to make one's period regular.

and hey, ladies, could you click the poll for me, just so that i can see? there are a lot of replies on this thread and very few votes. thanks!

Share this post


Link to post
Share on other sites

3 to 4 LIGHT days tops...thanks to the pill :) I've been on it for about 3 years as I used to have killer cramps, was not regular, and lasted for 7 looong days...yuck! My cramps were so unbearable that I always called in sick on the first day and alleve nor midol never helped no matter how many I took :mad: and not knowing which days I was getting it each month - SUCKED!

Share this post


Link to post
Share on other sites
Originally posted by girlhopeful

mine usually lasts about 6-7 days and i get bad cramps on the first day unless i take a few advil BEFORE it starts to even have signs of hurting, if i wait till after the cramps start then there is no turning back!

and i hate it sooo much it is so irregular all the time. scares the shit out of me every month.. it will be in the middle of the month, then the next month like 2 weeks later, sometimes skip a month and then the beg of the next its just all wack!

anyone know of anything to do to make it more regular?

Tell this to your gynecologist & she will most likely prescribe the pill.....takes a few months getting used to & you will feel sooo much better.....

Share this post


Link to post
Share on other sites
Originally posted by destiny779

<--only 2 days.

I heard about the patch, supposedly its supposed to work well and be worth the cost and has less side effects.

The patch is the same thing as the pill, just taken in a different form.

Share this post


Link to post
Share on other sites
Guest gabo
Originally posted by tastyt

Just because women are irritable when they're around you doesn't necessarily mean they have pms. :idea::D

hmmmmm what do you mean by that comment?

are you saying I put girls in a bad mood??

I am like a ray of sunshine

see--->:D :D :D:hat:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×